# SDR SWIA202311241017

- Difficulty date: October 17, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 1-3 CANNISTER ATTACH ASSY, INSIDE FUEL PANEL 551AB, IS CRACKED AT TOP AND BOTTOM (MARKED) 27306046   (C-CHECK RO 11/20/2023)   FABRICATED REPAIR PARTS. -1 & -3 ANGLES FROM 2024T3 0.063" P.O # T71289, -5 PACKER FROM 2024T3 0.071" P.O # T60670 AND -7 PACKER FROM 2024T3 0.100" P.O # T66813 REF REO 670-57-42-577 REV --, DATED 2016-12-02 STEP 4 & 5 INSTALLED CANISTER SUPPORT BRACKET P/N: CC670-12942-2 REF. REO 670-57-42-577 REV --, DATED 2016-12-02COMPLIED WITH TASK CARD 51-900-1002-SKY
